# SDR YADA2016FA0000077

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 36,235 hours, 39,774 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT FROM TAKEOFF TO UP.  RETURNED TO DEPARTURE AIRPORT. UNEVENTFUL LANDING MADE FLAPS WORKED ON GROUND AFTER LANDING - MAINTENANCE VERIFIED FLAPS UP AND SECURE - DEFERRED. MAINTENANCE REPLACED FLAP MOTOR RELAY AFTER THE NEXT FLIGHT AND PROBLEM CONTINUED.
